JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.276, no.2, pp.654-672, 2002 (Peer-Reviewed Journal)
Article / Article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Science Citation Index Expanded, Scopus
We solve Gleason's problem in the reproducing kernel Hilbert spaces with reproducing kernels 1/(1 - Sigma(1)(N) z(j) (W) over bar (j))(r) for real r > 0 and their counterparts for r less than or equal to 0, and study the, I homogeneous interpolation problem in these spaces. (C) 2002 Elsevier Science (USA). All rights reserved.